High alt due to medication

Hi all.

I have currently been taking Meds for the last 12 weeks for asthma. I was unwell for the last three weeks and consultant took bloods. Had a call off her last week to stop taking the one medication as my alkaline phosphatasewas 476 and my ALT was 791. I am seeing her tomorrow after doing bloods again on Friday. My question is ... will my levels go down now I have stopped the medication and could it of caused any damage. I have felt well for about a week and the itching that I was getting is not as bad.

Thanks

1 Reply

oldestnewest
  • Hi,

    Welcome to the forum.

    The British Liver Trust have a publication, Liver disease tests explained' that you may find useful, here is the link;

    britishlivertrust.org.uk/wp...

    We kindly ask that followers do not post their blood results on the forum as differences in normal range for different laboratories can make it difficult to compare or comment on individual test results specifically.

    This is due to the different brand of tests that are used and how these are interpreted. There are, however, international normal ranges that all doctors, nurses and health care professionals use as an appropriate guide.

    We advise that you can discuss your specific results with your doctor as they have access to all your medical records and know you best,

    Warm wishes

    Rebecca

You may also like...